Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 2, NWS Jacksonville, FL
NWS Jacksonville, FL issued this small craft advisory at Jan 26, 2012, 4:06 AM EST. It took effect at Jan 26, 2012, 6:00 PM EST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Jan 26, 2012, 4:06 AM EST (09:06 UTC)
- In effect from
- Jan 26, 2012, 6:00 PM EST
- Expired
- Jan 27, 2012, 1:00 PM EST
- In force
- 19 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted, in the capitals the NWS used until 2016.
611 WHUS72 KJAX 260906 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 406 AM EST THU JAN 26 2012 AMZ470-261700- /O.EXA.KJAX.MF.Y.0005.000000T0000Z-120126T1400Z/ /O.NEW.KJAX.SC.Y.0002.120126T2300Z-120127T1700Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- 406 AM EST THU JAN 26 2012 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON EST FRIDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST THIS MORNING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 PM THIS EVENING TO NOON EST FRIDAY. * WINDS...SOUTH WINDS WILL INCREASE THIS EVENING IN ADVANCE OF A FRONTAL SYSTEM TO 20 TO 25 KNOTS. GUSTS NEAR GALE FORCE WILL BE POSSIBLE AROUND SUNRISE FRIDAY MORNING. * WAVES/SEAS...COMBINED SEAS WILL NEAR 5 FEET WELL OFFSHORE TONIGHT AND FRIDAY. * VISIBILITY...DENSE FOG WILL CAUSE VISIBILITIES TO REDUCE TO LESS THAN 1 NM AT TIMES EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ472-474-261700- /O.NEW.KJAX.SC.Y.0002.120126T2300Z-120127T1700Z/ FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 406 AM EST THU JAN 26 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON EST FRIDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON EST FRIDAY. * WINDS...SOUTH WINDS WILL INCREASE THIS EVENING IN ADVANCE OF A FRONTAL SYSTEM TO 20 TO 25 KNOTS. GUSTS NEAR GALE FORCE WILL BE POSSIBLE AROUND SUNRISE FRIDAY MORNING. * WAVES/SEAS...COMBINED SEAS WILL NEAR 5 FEET WELL OFFSHORE TONIGHT AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-261400- /O.EXA.KJAX.MF.Y.0005.000000T0000Z-120126T1400Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- 406 AM EST THU JAN 26 2012 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST THIS MORNING. * VISIBILITY...DENSE FOG WILL CAUSE VISIBILITIES TO REDUCE TO LESS THAN 1 NM AT TIMES EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ452-261400- /O.CON.KJAX.MF.Y.0005.000000T0000Z-120126T1400Z/ FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- 406 AM EST THU JAN 26 2012 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * VISIBILITY...DENSE FOG WILL CAUSE VISIBILITIES TO REDUCE TO LESS THAN 1 NM AT TIMES EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ABE
4 follow-up statements
131 WHUS72 KJAX 261433 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 933 AM EST THU JAN 26 2012 AMZ470-472-474-262300- /O.CON.KJAX.SC.Y.0002.120126T2300Z-120127T1700Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 933 AM EST THU JAN 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON EST FRIDAY... * WINDS...SOUTH WINDS WILL INCREASE THIS EVENING IN ADVANCE OF A FRONTAL SYSTEM TO 20 TO 25 KNOTS. GUSTS NEAR GALE FORCE WILL BE POSSIBLE AROUND SUNRISE FRIDAY MORNING. * WAVES/SEAS...COMBINED SEAS WILL NEAR 5 FEET WELL OFFSHORE TONIGHT AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
400 WHUS72 KJAX 262105 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 405 PM EST THU JAN 26 2012 AMZ470-472-474-270515- /O.CON.KJAX.SC.Y.0002.120126T2300Z-120127T1700Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 405 PM EST THU JAN 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST FRIDAY... * WINDS...SOUTH WINDS WILL INCREASE THIS EVENING IN ADVANCE OF A FRONTAL SYSTEM TO 20 TO 25 KNOTS. GUSTS NEAR GALE FORCE WILL BE POSSIBLE AROUND SUNRISE FRIDAY MORNING. * WAVES/SEAS...SEAS WILL NEAR 7 FEET TONIGHT AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
344 WHUS72 KJAX 270314 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 1014 PM EST THU JAN 26 2012 AMZ470-472-474-271115- /O.CON.KJAX.SC.Y.0002.000000T0000Z-120127T1700Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 1014 PM EST THU JAN 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST FRIDAY... * WINDS...SOUTH WINDS WILL INCREASE THIS EVENING IN ADVANCE OF A FRONTAL SYSTEM TO 20 TO 25 KNOTS. GUSTS NEAR GALE FORCE WILL BE POSSIBLE AROUND SUNRISE FRIDAY MORNING. * SEAS...SEAS WILL NEAR 7 FEET LATE TONIGHT AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
526 WHUS72 KJAX 270706 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 206 AM EST FRI JAN 27 2012 AMZ470-472-474-271800- /O.EXT.KJAX.SC.Y.0002.000000T0000Z-120127T1800Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 206 AM EST FRI JAN 27 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS...SOUTHWEST WINDS WILL INCREASE THIS MORNING TO 20 TO 25 KNOTS IN ADVANCE OF A DECAYING SQUALL LINE. GUSTS NEAR GALE FORCE WILL BE POSSIBLE AROUND SUNRISE EARLY THIS MORNING. * SEAS...SEAS WILL NEAR 5 TO 6 FEET LATE EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ENYEDI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 25, 8:50 PM EST, 7 hours 16 minutes earlier.
Area forecast discussion, Jan 25, 8:50 PM EST, 7 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
850 PM EST WED JAN 25 2012
.UPDATE...
MAIN FORECAST CHALLENGE FOR THE OVERNIGHT WILL BE THE EXTENT OF
FOG FORMATION. CURRENT OBS INDICATE VERY LITTLE COVERAGE OF
FOG ON LAND...WITH SIGNIFICANT TEMPERATURE DEWPOINT SPREADS FURTHER
INLAND. EXPECT PATCHY FOG NEAR COAST TO GRADUALLY SPREAD INLAND
OVERNIGHT. THE LIMITING FACTOR WILL BE CLOUD COVER. SATELLITE
TRENDS INDICATE THAT THE UPPER CLOUD COVER MAY CONTINUE THROUGH THE
NIGHT...AND THIS COULD BE ENOUGH TO INHIBIT WIDESPREAD DENSE FOG
PRODUCTION. SO...AT THIS POINT NOT PLANNING TO EXTEND THE MARINE DENSE
FOG ADVISORY INTO THE LAND.
THE 18Z NAM IS HINTING AT SHOWER DEVELOPMENT OVER THE WESTERN
PORTION OF THE CWA IN THE NEXT FEW HOURS THEN PROGRESSING EAST...IN
RESPONSE TO A WEAK DISTURBANCE. THUS FAR...THIS AREA HAS ONLY BEEN
RESPONSIBLE FOR ADDITIONAL UPPER CLOUD COVER...AND NOT SEEING
INDICATIONS THAT CONVECTIVE ELEMENTS ARE PRESENT. SO NOT INCLUDING
POPS OVER LAND OVERNIGHT...AND WILL CONTINUE TO MONITOR TRENDS.
&&
.AVIATION...
FOG IS THE PRIMARY CONCERN TONIGHT AT ALL THE TERMINALS. CURRENTLY
HAVE TERMINALS DROPPING TO LIFR SHORTLY AFTER MIDNIGHT...BUT CLOUD
COVER MAY PREVENT AREAS OF DENSE FOG FROM FORMING. FOR THE TIME
BEING...WILL LEAVE IN LIFR TO BE RE-EVALUATED.
&&
.MARINE...
NO CHANGES TO ONGOING MARINE FORECAST PLANNED...OTHER THAN TO ADD A LOW
CHANCE FOR SHOWERS EARLY OVER OUTER WATERS. CONTINUING DENSE FOG
ADVISORY FOR PORTION OF NEARSHORE WATERS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 56 77 60 74 / 0 20 50 60
SSI 60 67 60 72 / 0 10 30 60
JAX 57 77 59 75 / 0 10 30 60
SGJ 62 72 63 72 / 0 10 20 60
GNV 57 80 60 74 / 0 10 30 60
OCF 57 82 60 77 / 0 10 30 60
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...DENSE FOG ADVISORY UNTIL 9 AM EST THURSDAY FOR FERNANDINA BEACH
TO ST AUGUSTINE FL OUT 20 NM.
&&
STRUBLE/PRESNALLHazardous weather outlook, Jan 25, 4:15 PM EST, 11 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 415 PM EST WED JAN 25 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-261000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 415 PM EST WED JAN 25 2012 THIS OUTLOOK IS FOR AM...NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EST THURSDAY FOR NEARSHORE WATERS FROM FERNANDINA BEACH TO ST AUGUSTINE... .DAY ONE...TONIGHT... ANOTHER ROUND OF DENSE FOG WILL BE POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... AREAS OF DENSE FOG WILL BE POSSIBLE THURSDAY MORNING. SCATTERED THUNDERSTORMS ARE EXPECTED TO ACCOMPANY A COLD FRONT MOVING INTO THE AREA LATE THURSDAY NIGHT THROUGH FRIDAY. A FEW OF THESE STORMS MAY BE STRONG WITH GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 26, 3:21 AM EST | Dense Fog Advisory | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 6 hr |
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.